Communications in Mathematical Analysis

Molecular Decomposition of Besov Spaces Associated With Schrodinger Operators

A. Wong

Full-text: Open access

Abstract

Recent work of Bui, Duong and Yan in [1] defined Besov spaces associated with a certain operator $L$ under the weak assumption that $L$ generates an analytic semigroup $e^{-tL}$ with Poisson kernel bounds on $L^2({\mathcal X})$ where ${\mathcal X}$ is a (possibly non-doubling) quasi-metric space of polynomial upper bound on volume growth. This note aims to extend Theorem 5.12 in [1], the decomposition of Besov spaces associated with Schrödinger operators, to more general $\alpha$, $p$, $q$.

Article information

Source
Commun. Math. Anal., Volume 16, Number 2 (2014), 48-56.

Dates
First available in Project Euclid: 20 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.cma/1413810437

Mathematical Reviews number (MathSciNet)
MR3270576

Zentralblatt MATH identifier
1307.15054

Subjects
Primary: 42B35: Function spaces arising in harmonic analysis 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47)

Keywords
Besov space Decomposition Schrödinger operator

Citation

Wong, A. Molecular Decomposition of Besov Spaces Associated With Schrodinger Operators. Commun. Math. Anal. 16 (2014), no. 2, 48--56. https://projecteuclid.org/euclid.cma/1413810437


Export citation